# SDR N6WA20141004002

- Difficulty date: October 4, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 25,613 hours, 17,296 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH CAPTAIN & FIRST OFFICER ATT 2 & MAG 2 INOPERATIVE.  REPLACED PIN ON NR 1 PFD CONNECTOR.  R & R NR 1 PFD IAW AMM 31-61-01.  SYS OPERATIONS CHECKED GOOD AT THIS TIME.
